Florida, 2011Damaging Winds in Florida, August 13, 2011
August 13, 2011 · NWS JAX · 6 events in 2 counties and zones
A short wave trough moved across the area during the afternoon. This feature combined with an unstable air mass and the sea breeze fueled scattered severe storms mainly across Marion county in the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave trough moved across the area during the afternoon. This feature combined with an unstable air mass and the sea breeze fueled scattered severe storms mainly across Marion county in the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 13, 1:31 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 13, 1:31 PM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT AUG 13 2011
...DECREASING RAIN CHANCES BY MONDAY...
.SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING.
LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN
THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF
THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS
OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS
NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE
LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE
ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO
SW LOW-LEVEL GRADIENT FLOW.
.SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND
EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH
SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75
AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER
OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY
OVER THE COASTAL WATERS BY EARLY EVENING.
E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD
EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN
SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON...
SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE
GA.
FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS
NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS
MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED.
.LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE
TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT
RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE
BEEN MADE TO EXISTING FORECAST.
&&
.AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS
AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE.
HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH
CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI
THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE.
PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE
NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL
AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS
EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING.
&&
.MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW
OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE
SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS
EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW
SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH
PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE
EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU
WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY.
&&
.FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH
MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS
OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL
VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 96 72 95 / 40 40 30 20
SSI 78 93 76 93 / 30 40 30 10
JAX 75 95 74 96 / 30 50 30 30
SGJ 76 92 76 93 / 30 50 30 40
GNV 74 94 73 95 / 30 40 30 30
OCF 74 95 75 95 / 20 30 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 9:30 AM EST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 13 2011
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1030 AM EDT SAT AUG 13 2011
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON...
.DAY ONE...TODAY AND TONIGHT...
HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL
PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK
PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT
OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE.
SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS
THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT
IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF
PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE
HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO
THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE
ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST
FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY
ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND
FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND
FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS
ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
PP/SEC
In the hours before
Special weather statement, Aug 13, 2:18 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT AUG 13 2011
FLZ037-040-132000-
MARION-PUTNAM-
318 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SALT SPRINGS...MOVING
NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...GEORGETOWN AND WELAKA THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2923 8174 2948 8182 2950 8161 2933 8164
2932 8167 2929 8164 2923 8165
TIME...MOT...LOC 1919Z 175DEG 9KT 2931 8170
SHULERSpecial weather statement, Aug 13, 2:22 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SAT AUG 13 2011
FLZ032-033-132015-
CLAY-ST. JOHNS-
322 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF PICOLATA...OR 14 MILES SOUTH
OF FRUIT COVE...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...
PICOLATA AND BAKERSVILLE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3011 8158 2990 8138 2984 8170 2990 8176
TIME...MOT...LOC 1923Z 229DEG 7KT 2991 8166
SHULER
Special weather statement, Aug 13, 2:32 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT SAT AUG 13 2011
FLZ033-037-132015-
PUTNAM-ST. JOHNS-
332 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BOSTWICK...OR 10 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8142 2973 8176 2980 8181 2984 8173
2984 8159 2988 8160 2989 8160 2991 8155
TIME...MOT...LOC 1933Z 249DEG 9KT 2978 8173
SHULERSpecial weather statement, Aug 13, 2:38 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT SAT AUG 13 2011
GAZ135-136-132030-
APPLING-WAYNE-
338 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 339 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF SURRENCY...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3183 8205 3183 8201 3179 8198 3180 8195
3176 8193 3176 8191 3173 8191 3161 8217
3175 8224 3185 8208
TIME...MOT...LOC 1939Z 233DEG 18KT 3174 8210
ZAPPESpecial weather statement, Aug 13, 2:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SAT AUG 13 2011
FLZ040-132045-
MARION-
345 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
LOWELL TO 3 MILES NORTHWEST OF SILVER SPRINGS SHORES...MOVING NORTH
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SILVER SPRINGS SHORES...SANTOS...OCALA AIRPORT...OCALA...LOWELL...
LYNNE...ANTHONY...REDDICK...SPARR AND BURBANK THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
2922 8239
TIME...MOT...LOC 1946Z 189DEG 7KT 2928 8219 2915 8203
SHULERSpecial weather statement, Aug 13, 2:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT SAT AUG 13 2011
FLZ040-132045-
MARION-
358 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF WEIRSDALE...OR OVER THE
VILLAGES...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND SUMMERFIELD...LAKE WEIR...WEIRSDALE AND
OCKLAWAHA THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8231 2902 8243 2908 8163 2896 8166
TIME...MOT...LOC 1958Z 244DEG 5KT 2894 8194
SHULER
Thunderstorm Wind, Marion
- When
- August 13, 3:00 PM EST
- Where
- Marion County, 1.39 mi WNW of Ocala West
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Reported by
- State Official
- Coordinates
- 29.230, -82.150
Thunderstorm winds blew down a large tree that crashed into a mobile home and injured 2 people inside at 4023 NW Gainesville Road.
Thunderstorm Wind, Marion
- When
- August 13, 3:12 PM EST
- Where
- Marion County, 1.51 mi SSE of Ocala West
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.200, -82.120
Trees and power lines were blown down along 1500 NE 13th Street in Ocala.
Thunderstorm Wind, Putnam
- When
- August 13, 3:20 PM EST
- Where
- Putnam County, 0.6 mi E of Pomona Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.500, -81.590
Scattered trees were blown down in Pomona Park. Some were blown onto power lines which caused the lines to go down as well. The time of the wind damage was based on radar imagery.
Thunderstorm Wind, Marion
- When
- August 13, 3:25 PM EST
- Where
- Marion County, 1.51 mi SSE of Weirsdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.960, -81.910
A horse farm between SE 175th and SE 180th Streets reported large tree limbs down due to thunderstorm winds. The limbs had to be bound and towed to a burn pile. Strong wind gusts were also reported which severely rattled the residents mobile home.
Thunderstorm Wind, Marion
- When
- August 13, 3:40 PM EST
- Where
- Marion County, 0.92 mi NE of Orange Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 29.510, -81.940
The Orange Springs Restaurant and Grill estimated thunderstorm wind gusts of 60 to 70 mph that damage the restaurants awning. Outdoor furniture was dispersed and a large, heavy industrial floor mat was thrown into the parking lot.
Thunderstorm Wind, Putnam
- When
- August 13, 3:40 PM EST
- Where
- Putnam County, 0.6 mi E of Hollister
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.620, -81.810
Trees and power lines were blown down across Hollister. The time of damage was based no radar imagery.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Indiana, August 13, 20117 deaths · 43 injured · $998,000 · 1.75 in hail · 28 events
- Hail and Damaging Wind in Illinois, August 13, 2011$2.1 million · 2.5 in hail · 24 events
- Lightning Strike in Louisiana, August 13, 201115 injured · 1 event
- Damaging Winds in Mississippi, August 13, 20111 injured · $256,000 · 70 kt wind · 5 events
- Flash Flooding and Hail in Michigan, August 13, 2011$200,000 · 55 kt wind · 7 events
- Flash Flooding and Flooding in Pennsylvania, August 13 to 14, 2011$200,000 · 7 events
- Damaging Winds in Kentucky, August 13, 2011$35,000 · 60 kt wind · 25 events
- Hail and Damaging Winds in New York, August 13, 2011$60,000 · 52 kt wind · 4 events
- Damaging Winds in Louisiana, August 13, 2011$46,000 · 55 kt wind · 4 events
- Flash Flood and Flood in South Carolina, August 13, 2011$35,000 · 2 events
- Flood and Hail in Illinois, August 13, 2011$7,000 · 2 in hail · 25 events
- Hail and Damaging Winds in Georgia, August 13, 2011$19,000 · 1.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 329680, 329681, 329682, 329683, 329684, 329692.